We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I am not Avalicious, but I also have thyroid problems!
My TSH is little high and my free T3/T4 are low. The only problem is that the next dose up, I had insomnia and tingly skin. She said if they are unchanged for my next check, she may have me alt. the two doses. That will be just spiffy. I will never remember if I am supposed to take the lower or higher each morning!
Zkat- That sucks! You still have your thyroid, I gather? My dad has to do weird things with his doses like 1/2 a pill one day and skip a day and then a whole one. I only have to take the one synthyroid pill once a day. They have me on 175 mcg right now. I hope they get yours straight right away. I had a heck of an ordeal over the summer where my feet/ankles had swollen so badly that I went to the ER. Turns out my levels were way too high. So crazy.
Navywifey- Thanks, yea, I was noticing her post-count was pretty low so I hope things are ok and she's just had busy holidays.
Christy- I know how you feel. They kept decreasing mine and it was the lowest I'd ever taken. I'm like "what the heck is going on here? I've stayed pretty much at 200-225 for yrs and now I'm all the way down to 175!?" AND they initially wanted to decrease it more but I stopped them and it's a good thing too bc the levels finally evened out. Did you have your thyroid completely removed?